q-fractional differentiation and basic hypergeometric transformations

Manjari Upadhyay

Annales Polonici Mathematici (1971)

  • Volume: 25, Issue: 2, page 109-124
  • ISSN: 0066-2216

How to cite


Manjari Upadhyay. "q-fractional differentiation and basic hypergeometric transformations." Annales Polonici Mathematici 25.2 (1971): 109-124. <http://eudml.org/doc/266727>.

author = {Manjari Upadhyay},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {2},
pages = {109-124},
title = {q-fractional differentiation and basic hypergeometric transformations},
url = {http://eudml.org/doc/266727},
volume = {25},
year = {1971},

AU - Manjari Upadhyay
TI - q-fractional differentiation and basic hypergeometric transformations
JO - Annales Polonici Mathematici
PY - 1971
VL - 25
IS - 2
SP - 109
EP - 124
LA - eng
UR - http://eudml.org/doc/266727
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.